# SDR SWAA2025121652018

- Difficulty date: December 13, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N8668A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36903
- Aircraft time: 35,762 hours, 17,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT AT 25DEF INOPERATIVE.   REMOVED & REPLACED THE EMERGENCY LIGHT IAW AMM 33-51-03-960-805, & PERFORMED A GOOD OPS CHECK.
